# SDR V0XD20180725002

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FRAME STATION BULKHEAD LOWER AFT WEBS HAVE SIGNS OF CORROSION. CUT OUT DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-11-594 REV- DATED 2011/04/27, SRM 51-25-06, 51-42-06, 51-21-11, 51-25-16, 51-26-01 AND AMM 20-70-00, 51-21-01.
